# SDR U0GA2009101683479

- Difficulty date: October 16, 2009
- Submitted: October 21, 2009
- Operation: General aviation
- Aircraft: N247CF
- Make and model: Urocop EC 225 LP
- Aircraft serial: 2685
- Aircraft time: 240 hours
- System (JASC): 2120 · Air Distribution System
- Part: Fuel
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SLIGHT ODOR OF FUEL IN THE CABIN DURING FLIGHT.
